Fiducial theory for free-knot splines

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Citations (Scopus)
Original languageEnglish (US)
Title of host publicationSpringer Proceedings in Mathematics and Statistics
Pages155-189
Number of pages35
Volume68
DOIs
StatePublished - 2014

Fingerprint

Knot
Spline

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sonderegger, D. L., & Hannig, J. (2014). Fiducial theory for free-knot splines. In Springer Proceedings in Mathematics and Statistics (Vol. 68, pp. 155-189) https://doi.org/10.1007/978-3-319-02651-0_10

Fiducial theory for free-knot splines. / Sonderegger, Derek L; Hannig, Jan.

Springer Proceedings in Mathematics and Statistics. Vol. 68 2014. p. 155-189.

Research output: Chapter in Book/Report/Conference proceedingChapter

Sonderegger, DL & Hannig, J 2014, Fiducial theory for free-knot splines. in Springer Proceedings in Mathematics and Statistics. vol. 68, pp. 155-189. https://doi.org/10.1007/978-3-319-02651-0_10
Sonderegger DL, Hannig J. Fiducial theory for free-knot splines. In Springer Proceedings in Mathematics and Statistics. Vol. 68. 2014. p. 155-189 https://doi.org/10.1007/978-3-319-02651-0_10
Sonderegger, Derek L ; Hannig, Jan. / Fiducial theory for free-knot splines. Springer Proceedings in Mathematics and Statistics. Vol. 68 2014. pp. 155-189
@inbook{a5bc4348f6af47d1bece05bc54881c3e,
title = "Fiducial theory for free-knot splines",
author = "Sonderegger, {Derek L} and Jan Hannig",
year = "2014",
doi = "10.1007/978-3-319-02651-0_10",
language = "English (US)",
volume = "68",
pages = "155--189",
booktitle = "Springer Proceedings in Mathematics and Statistics",

}

TY - CHAP

T1 - Fiducial theory for free-knot splines

AU - Sonderegger, Derek L

AU - Hannig, Jan

PY - 2014

Y1 - 2014

UR - http://www.scopus.com/inward/record.url?scp=84892701820&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84892701820&partnerID=8YFLogxK

U2 - 10.1007/978-3-319-02651-0_10

DO - 10.1007/978-3-319-02651-0_10

M3 - Chapter

VL - 68

SP - 155

EP - 189

BT - Springer Proceedings in Mathematics and Statistics

ER -